Paracetamol MABO 500 mg tablets
Read this leaflet carefully before you start to take this medicine because it contains important information for you.
This medicine can be obtained without a prescription. However, for the best results, it should be used with care.
Paracetamol is effective in reducing pain and fever.
It isindicated for symptomatic relief of occasional mild or moderate pain, such as headache, toothache, muscle pain (muscle cramps) or back pain (lumbago),as well as in febrile states in adults and children from 10 years (with a weight of more than 33Kg).
Warnings and precautions
Consult your doctor or pharmacist before starting to take Paracetamol MABO.
Inform your doctor immediately if you experience any of the following during treatment with Paracetamol MABO:
Interference with analytical tests
Inform your doctor if you are to undergo any analytical tests (including blood and urine tests, etc.) as this medication may affect the results.
Use of Paracetamol MABO with other medications
Inform your doctor or pharmacist if you are, have recently used, or may need to take any other medication.
In particular, if you are using any of the following medications, as it may be necessary to modify the dose of some of them or discontinue treatment:
Taking Paracetamol MABO with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages per day) may cause liver damage. |
The taking of this medication with food does not affect its efficacy.
Pregnancy and breastfeeding
If you are pregnant or breastfeeding, or think you may be pregnant, consult your doctor or pharmacist before using this medication.
IMPORTANT FOR WOMEN If you are pregnant or think you may be, consult your doctor before taking this medication. Taking medications during pregnancy can be hazardous to the embryo or fetus, and should be monitored by your doctor. |
Paracetamol passes into breast milk, so women breastfeeding should consult their doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
Paracetamol MABO contains sodium
This medication contains less than 23 mg of sodium (1 mmol) per tablet; it is essentially "sodium-free".
Follow exactly the administration instructions of this medication as indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
The recommended dose is:
Adults and adolescents over 15 years old:
Take 1 tablet (500 mg of paracetamol)every 4-6 hours,as needed.
In case necessaryyou can take1 gram(2 tablets)every 8 hours,3 times a day.
Do not take more than3 gof paracetamol in 24 hours (6 tablets).
You should avoid the use of high daily doses of paracetamol for prolonged periods of time as it increases the risk of suffering adverse effects such as liver damage.
Patients with liver diseases: before taking this medicationthey must consult their doctor.
They should take the amount of medication prescribed by their doctor with a minimum interval of 8 hours between each dose.
They should not take more than2 gramsof paracetamol in 24 hours, divided into several doses.
Patients with kidney diseases: before taking this medication they must consult their doctor.
Take a maximum of 500 milligrams per dose.
According to their disease, their doctor will indicate if they should take their medication with a minimum interval of 6 or 8 hours.
They should not take more than 2 grams in 24 hours, divided into several doses, without exceeding 500 milligrams per dose in any case.
Use in children and adolescents
Children: It is necessaryto respect the dosages defined according to weight. The child's age according to weight is given for information purposes only.
The recommended daily dose of paracetamol is approximately 60 mg/kg/day, which is divided into 4 or 6 daily doses, that is15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
- Children between 33 and40 kgof weight (from10 to12 years): 1 tablet per doseaccording to weight/age, every 6 hours,up to a maximum of 4 tablets per day.
- Between 41 and50 kgof weight (from12 to15 years): 1 tablet per dose, every 6 or 4 hours,up to a maximum of 5 tablets per day.
This medication is taken orally.
The tablets should be taken with a glass of liquid, preferably water.
Always take the smallest effective dose.
The taking of this medication is subject to the appearance of pain or fever. As these disappear, treatment should be suspended.
If the pain persists for more than 5 days, the fever for more than 3 days, or the pain or fever worsen or other symptoms appear, treatment should be interrupted and the patient should consult their doctor.
If you take moreParacetamol MABO than you should
You should consult your doctor or pharmacist immediately.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice) and abdominal pain.
If you have ingested an overdose, you should go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The treatment of overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
Incase of overdose or accidental ingestion, go to a medical center immediately or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
Like all medications, Paracetamol MABOmay cause adverse effects, although not all people will experience them.
Rare adverse effects that may affect up to 1 in 1,000 people are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may affect up to 1 in 10,000 people are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar).
Severe skin reactions have been reported very rarely.
Paracetamol can damage the liver when taken in high doses or for prolonged periods.
Unknown frequency (cannot be estimated from available data): A serious disease that can make the blood more acidic (metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this leaflet. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date shown on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and unused medications at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of unused packaging and medications. By doing so, you will help protect the environment.
Composition ofParacetamol MABO
The active ingredient is paracetamol. Each tablet contains 500 mg of paracetamol.
The other components (excipients) are:Sodium saccharin,hydroxypropylcellulose, magnesium stearate, talc, carboxymethyl potato starch sodium, silicon dioxide, orange flavor.
Appearance of the product and contents of the packaging
The tablets are round, white, and scored.
The packaging contains 10 or 20 tablets conditioned in aluminum/PVC blister.
Title of the marketing authorization and responsible for manufacturing
Title of the marketing authorization
MABO-FARMA S.A.
Calle Vía de los Poblados, 3, Edificio 6
28033 Madrid,
Spain.
Responsible for manufacturing
LABORATORIOS ALCALA FARMA S.L.
Avda. de Madrid, 82
28802 ALCALÁ DE HENARES (Madrid)
Date of the last review of this leaflet: February 2025
The detailed and updated information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.